×

zbMATH — the first resource for mathematics

Optimum stopping rules on the sequence of statistically dependent vectors. (English) Zbl 0441.60044

MSC:
60G40 Stopping times; optimal stopping problems; gambling theory
62L12 Sequential estimation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Neveu: Bases mathématiques du calcul des probabilités. Masson et Cie, Paris 1964. · Zbl 0137.11203
[2] Y. S. Chow H. Robbins: On optimal stopping rules. Zeitschr. fur Wahrscheinlichkeitstheorie u. verw. Geb. 2 (1963/64), 1, 33-49. · Zbl 0161.16302
[3] G. W. Haggstrom: Optimal stopping and experimental design. Ann. of Math. Stat. 37 (1966), 1, 7-29. · Zbl 0202.49201
[4] А. Н. Ширяев: Статистический почледовательный анализ. Издание второе. Наука, Москва 1976. · Zbl 1170.01332
[5] Є. Б. Дынкин: Основания теории марковских процессов. ФИЗМАТГИЗ, Москва 1959. · Zbl 1047.90504
[6] J. Cochlar: Formulace problému sekvenční detekce radiolokačních cílů v korelovaném šumu. Res. Rep. III-1-4/4-1, ČVUT FEL, Praha 1976.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.